zbMATH — the first resource for mathematics

When every multilinear mapping is multiple summing. (English) Zbl 1191.46041
Multiple summing multilinear mappings, also called fully summing multilinear mappings, were introduced independently by M. C. Matos [Collect. Math. 54, No. 2, 111–136 (2003; Zbl 1078.46031)] and F. Bombal, D. Pérez-García and I. Villanueva [Q. J. Math. 55, No. 4, 441–450 (2004; Zbl 1078.46030)]. The latter used the well-known Grothendieck coincidence results for absolutely summing operators in order to prove, via an induction, Grothendieck type results for multiple summing multilinear mappings. Inspired by their proofs, in this paper the authors identify general linear conditions that yield the following unified and general coincidence result: Every continuous \(n\)-linear mapping \(A:E_1\times \cdots \times E_n \to F\) between Banach spaces is multiple \((q;r,\dots,r,p)\)-summing whenever \(E_1,\dots,E_n\) belong to \(B(p,q,r,F)\), the collection of all Banach spaces \(E\) such that every continuous linear operator from \(E\) to \(F\) is \((q,p)\)-summing and every continuous linear operator from \(E\) to \(\ell_q(F)\) is \(( q,r)\)-summing. This result not only recovers known coincidence situations, but also gives several new interesting ones.

46G25 (Spaces of) multilinear mappings, polynomials
47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
47L22 Ideals of polynomials and of multilinear mappings in operator theory
Full Text: DOI arXiv
[1] Acosta, A multilinear Lindenstrauss theorem, J. Funct. Anal. 235 pp 122– (2006)
[2] Bennett, Schur multipliers, Duke Math. J. 44 pp 603– (1977)
[3] Bombal, Multilinear extensions of Grothendieck’s theorem, Quart. J. Math. 55 pp 441– (2004) · Zbl 1078.46030
[4] A. Defant, and K. Floret, Tensor Norms and Operator Ideals, North-Holland Mathematical Studies Vol. 174 (NorthHolland, Amsterdam, 1993). · Zbl 0774.46018
[5] Defant, A tensor norm preserving unconditionality for Lp >-spaces, Trans. Amer. Math. Soc. 3 60 pp 3287– (2008) · Zbl 1159.46045
[6] J. Diestel, H. Jarchow, and A. Tonge, Absolutely Summing Operators (Cambridge University Press, Cambridge, 1995). · Zbl 0855.47016
[7] S. Dineen, Complex Analysis on Infinite Dimensional Spaces (Springer-Verlag, London, 1999). · Zbl 1034.46504
[8] Matos, Fully absolutely summing mappings and Hilbert-Schmidt operators, Collect. Math. 54 pp 111– (2003) · Zbl 1078.46031
[9] Matos, Fully summing mappings between Banach spaces, Studia Math. 178 pp 47– (2007)
[10] Pellegrino, Fully summing multilinear and holomorphic mappings into Hilbert spaces, Math. Nachr. 278 pp 877– (2005) · Zbl 1080.46030
[11] D. Pérez-García, Operadores multilineales absolutamente sumantes, Thesis, Univ. Complutense de Madrid (2003).
[12] Pérez-García, The inclusion theorem for multiple summing operators, Studia Math. 165 pp 275– (2004)
[13] Pérez-García, Multiple summing operators on Banach spaces, J. Math. Anal. Appl. 285 pp 86– (2003)
[14] Pérez-García, Multiple summing operators on C (K) spaces, Ark. Mat. 42 pp 153– (2004) · Zbl 1063.46032 · doi:10.1007/BF02432914
[15] A. Pietsch, Ideals of multilinear functionals, in: Proceedings of the Second International Conference on Operator Algebras, Ideals and their Applications in Theoretical Physics, Leipzig 1983, Teubner-Texte zur Mathematik Vol. 67 (Teubner, Leipzig, 1983). pp. 185-199.
[16] M. Souza, Aplicaç öes multilineares completamente absolutamente somantes, Thesis, Univ. Estadual de Campinas (2003).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.